Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can tranxene and xanax be taken together to help clausterphobia during an MRI?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
can I take tranxene and xanax together to help my clausterphobia during an mri
Posted Thu, 7 Nov 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
They will help with clausterphobia

Detailed Answer:

Thanks for posting on XXXXXXX

Both medications are antianxiety drugs and unless your clausterphobia is severe, I do not see the need to take both medications at ones especially when the interaction between tranxene (clorazepate) and xanax (alprazolam) increase sedation. So if you are taking both, your level of sedation can be increased two fold. It is best to take just one, say xanax then hold on and see how you feel.
Also note that both medications are prescription only and taking it without a doctor's advise is not recommended. I suggest you discuss with the physician responsible for the MRI about your clausterphobic condition and see if he/she can help before you get into the machine.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor